PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 39, No 7 (2016)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Partitioning the vertices of a graph into two total dominating sets EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Pamela Delgado, Wyatt J. Desormeaux, Teresa W. Haynes 863-873
http://dx.doi.org/10.2989/16073606.2016.1188862
On epireflective and coreflective hulls of a particular L-topological space EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Rana Noor, Arun K. Srivastava 875-888
http://dx.doi.org/10.2989/16073606.2016.1188863
On the class-number of the maximal real subfield of a cyclotomic field EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Azizul Hoque, Helen K. Saikia 889-894
http://dx.doi.org/10.2989/16073606.2016.1188864
Jacobi continued fraction and Hankel determinants of the Thue-Morse sequence EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Guo-Niu Han 895-909
http://dx.doi.org/10.2989/16073606.2016.1238855
Estimates and asymptotic expansions for condenser p-capacities. the anisotropic case of segments EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Alain Bonnafé 911-944
http://dx.doi.org/10.2989/16073606.2016.1241955
Melham's conjecture on odd power sums of fibonacci numbers EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Brian Y. Sun, Matthew H.Y. Xie, Arthur L.B. Yang 945-957
http://dx.doi.org/10.2989/16073606.2016.1241956
A cyclic iterative method for solving multiple sets split feasibility problems in Banach spaces EMAIL FULL TEXT
DOWNLOAD FULL TEXT
O.S. Iyiola, Y Shehu 959-975
http://dx.doi.org/10.2989/16073606.2016.1241957
The zero divisor graph of 2 x 2 matrices over a field EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Ali Reza Ashrafi, Adel Tadayyonfar 977-990
A unified view of the Dedekind completion of pointfree function rings EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Javier Gutiérrez García, Imanol Mozo Carollo, Jorge Picado 991-1003
http://dx.doi.org/10.2989/16073606.2016.1241959


ISSN: 1727-933X
AJOL African Journals Online